# SDR DXTA2025040402941

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N504QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0041
- Aircraft time: 8,264 hours, 5,515 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Condition: Faulted
- Location: Flap Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AMBER CAS: AFTER TAKEOFF, FLAPS WERE SELECTED UP AT FRA (FROM FLAPS 1). FLAPS FAIL CAS POSTED AND WE FOLLOWED THE FLAP FAIL APPROACH/LANDING QRC. FLAPS DID NOT RETRACT. WE RETURNED TO THE DEPARTURE AIRPORT AND LANDED WITH FLAPS 1. CORRECTIVE ACTION: REMOVED FLAP CONTROLLER AND INSTALLED INSPECTED CONDITION FLAP CONTROLLER IAW CE680A AMM 27-50-25. PERFORMED FLAP MOVEMENT CHECKS IAW CE680A AMM 27-50-00. OPS AND FUNCTIONAL CHECKS GOOD WITH NO DEFECTS NOTED.
